# SDR DALA2015090405512

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY Y503.2 LOCATED BETWEEN FRAME 12 TO FRAME 16 MEASURE ARE L=1.100", W=0.850", D=0.020", APPROXIMATELY SSI 531189 AT FWD GALLEY AREA. REPLACED RAIL DUMMY Y503.02 LOCATION BETWEEN FRAME 12 TO FRAME 16 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112826.
